<< Previous Topic | Next Topic >>Return to Index  

HELP! Mock cycle with estrace and provera - now 11 days late?

July 31 2011 at 2:01 PM
Aaren22  (Login aaren22)

 
Ladies, I am so frustrated, I think my body is playing a cruel joke on me. After 3 very poor IVF cycles (in 3 cycles we only got one embryo) my husband and I decided to move on to a donor cycle. Last month was my mock donor cycle and the first day of my last period was June 22nd. We started the estrace on June 24th and then started the provera with the estrace on June 8th. I was told that I was given the provera to help me start my period after taking the estrogen. The problem is I stopped taking the estrace and provera on July 18th and I still have not gotten my period, which by my calculations should have started on July 20th. My period has been thrown off a few days here and there due to my IVF cycles but I think the latest I've ever been is 3 days. I had a very small amount of cramping a few days after I missed my period and a tiny bit of pink one day when I went to the restroom and that was it! I normally have a lot of pain with my period and I cannot remember the last time I did not get a migraine before my period, which I didn't last month.

We are doing a donor cycle due to my AMH of 0.2, my severe endometriosis and my poor response to IVF amongst other things. Plus my husband has very severe male infertility so I cannot imagine that we got pregnant on our own. I've taken multiple HPT's and they've all come back negative but still no period! I just don't understand this. I've never missed a period before and I've been told that I am going to go into premature menopause in the next year (I'm 32) but with all the build of my lining due to the estrace wouldn't I have a period anyway?
After finally taking the emotional step to move on to a donor cycle this is just cruel to give me this hope and yet still have all negative tests. Has anyone else had this happen to them with the mock cycle?

 
 Respond to this message   
AuthorReply
BlessedThistle
(Login Blessed_Thistle)

It can take a while once you get off the Provera to get your period

July 31 2011, 2:48 PM 

though it seems like it is taking you a lonnnng time. I think "up to 10 days" is what I have usually seen though it did take me 11-12 days once. Hang in there.


    
This message has been edited by Blessed_Thistle on Jul 31, 2011 4:44 PM


 
 Respond to this message   
Aaren22
(Login aaren22)

Thanks for your response

July 31 2011, 3:08 PM 

I can find lots of stories with people who were late with negative pregnancy tests but none that have to do with estrace & provera. Everyone said they took this and it started a few days later, period. I am glad to know that I am not the only one it's taking this long with. Honestly, I know it's not reasonable for me to get my hopes up for something different, but I can't help but wonder. I stopped provera on July 18th so I guess that makes today day 13 since I last a took a pill. I hope the doctor can get me in tomorrow, I am so tired of not knowing what is going on!

 
 Respond to this message   
Aaren22
(Login aaren22)

P.S. - When I called my doctor he said . . .

July 31 2011, 3:13 PM 

I called my doctor's office when I was 7 days late. He said it normally takes 3 days for AF to start after you stop taking provera, but for some it can take up to 7 days. He did say he's had a few take 10 days and wanted me to wait to see what happened. It's now been 13 days . . . .

 
 Respond to this message   
keifel
(no login)

it's taken me up to 10+ days

July 31 2011, 5:24 PM 

a couple of times (though usually 7). When AF did arrive, though, it always came with a vengeance... beware. I hope that the doc can give you some answers soon. Best wishes on your cycle! Be glad that this was a mock cycle to get all of this stuff out of the way!

 
 Respond to this message   
Aaren22
(Login aaren22)

Results from my doctor . . .

August 2 2011, 9:26 PM 

I thought I'd better post how this ended up. I found so many posts where people asked questions but never posted the final details. So my doctor had me come in to do a beta and an ultrasound so we could figure out what was going on. This was 14 days after the last provera pill. I wish I would have known that the estrace is supposed to keep you from ovulating as well, so the chance of getting pregnant on a mock cycle is very low. With that said, I DID ovulate during my cycle and since my hormones were so out of wack with all the added estrogen I developed a LARGE cyst on my right ovary and another large, but not quite as big cyst on my left ovary. Apparently, these type of cysts only develop post ovulation.

They told me the best option is to wait until I get my period, which I should get sometime, even though I am now offically 14 days late today with no symptoms so we'll see. We were supposed to start our donor cycle this month, but we lost our donor so I guess it's all going to work out. Good luck to everyone!

 
 Respond to this message   
 
  << Previous Topic | Next Topic >>Return to Index  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement